MathSciNet Relay Station
MathSciNet bibliographic data
MR2121562 (2005j:34068) 34C41 (34D23)
Choi, Sung Kyu; Koo, Nam Jip; Dontha, S. Asymptotic property in variation for nonlinear differential systems. Appl. Math. Lett. 18 (2005), no. 1, 117–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement